MathSciNet Relay Station
MathSciNet bibliographic data
MR1895302 30C45
Mocanu, Petru T.; Oros, Gh. A sufficient condition for starlikeness of order $\alpha$. Int. J. Math. Math. Sci. 28 (2001), no. 9, 557–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement